Affordable Access

Publisher Website

New Classes of Perfect Maps I

Authors
Journal
Journal of Combinatorial Theory Series A
0097-3165
Publisher
Elsevier
Publication Date
Volume
73
Issue
2
Identifiers
DOI: 10.1006/jcta.1996.0024

Abstract

Abstract The existence and construction of perfect maps, also known as de Bruijn arrays or de Bruijn tori, is considered. A c-ary ( r, s; u, v) perfect map is a two-dimensional periodic array with periods rand sand symbols from an alphabet of size cwith the property that every possible u× varray of symbols occurs exactly once in a period of the array. They generalise the well-known de Bruijn sequences. Simple necessary conditions on the parameters r, s, u, vfor the existence of perfect maps are given. These conditions are shown to be sufficient when cis a power of a prime by constructing perfect maps for every allowed parameter set. This result will be applied in the second part to construct further c-ary perfect maps.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

New classes of perfect maps I

on Journal of Combinatorial Theor... Jan 01, 1996

New classes of perfect maps II

on Journal of Combinatorial Theor... Jan 01, 1996
More articles like this..